# SDR AALA202107089214

- Difficulty date: June 17, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311332220001
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COCKPIT LEFT HAND SIDE FLOOR STRUCTURE CRACKED WEB LOCATED AT Y765 BETWEEN FR08 AND FR11. REPLACED WEB PER SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53113219.
